Theoretical and Mathematical Physics

, Volume 69, Issue 2, pp 1089–1093

Modulation instability and periodic solutions of the nonlinear Schrödinger equation

  • N. N. Akhmediev
  • V. I. Korneev

DOI: 10.1007/BF01037866

Cite this article as:
Akhmediev, N.N. & Korneev, V.I. Theor Math Phys (1986) 69: 1089. doi:10.1007/BF01037866

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • N. N. Akhmediev
  • V. I. Korneev

There are no affiliations available

Personalised recommendations